# SDR SWAA112678

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 70,295 hours, 61,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 100031
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND MID CABIN EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN HOUSING PER SWPM.
